question-icon

Does Wellbutrin Interact With Proscar And Namenda?

default
Posted on Tue, 31 Oct 2017
Question: I just took my husbands meds by accident. I took 300mg Wellbutrin and I take 150 mg so I now have 450 in my system. I also took a 10mg Namenda and 5mg Proscar.
What do I need to do?
doctor
Answered by Dr. Ashok Kumar (1 hour later)
Brief Answer:
Visit emergency if there are some symptoms

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

First of all I like to assure you that what you took are well within prescription dose ranges and there is little possibility that you will get any problems other than some form of sedation or gastrointestinal discomfort resulting in nausea and vomiting. For example the effective dose of wellbutrin is 150 to 450 mg and intake of 450 mg in a day does not confer any high risk for otherwise healthy individuals.

Similarly 10 mg of mamantine and 5 mg of finasteride are well within prescribed dose range and rarely cause any serious effects and that too on repeated intake.

Having said this if there are any existing medical conditions such as seizure disorder, previous history of loss of consciousness or gastrointestinal problems visiting emergency is warranted. At the same time if there are any symptoms experienced by you visiting emergency room is recommended.

I hope this helps you.
Feel free to write back to me if you have more questions.
Thanks and regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3315 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Does Wellbutrin Interact With Proscar And Namenda?

Brief Answer: Visit emergency if there are some symptoms Detailed Answer: Hello, Thanks for using Healthcaremagic. First of all I like to assure you that what you took are well within prescription dose ranges and there is little possibility that you will get any problems other than some form of sedation or gastrointestinal discomfort resulting in nausea and vomiting. For example the effective dose of wellbutrin is 150 to 450 mg and intake of 450 mg in a day does not confer any high risk for otherwise healthy individuals. Similarly 10 mg of mamantine and 5 mg of finasteride are well within prescribed dose range and rarely cause any serious effects and that too on repeated intake. Having said this if there are any existing medical conditions such as seizure disorder, previous history of loss of consciousness or gastrointestinal problems visiting emergency is warranted. At the same time if there are any symptoms experienced by you visiting emergency room is recommended. I hope this helps you. Feel free to write back to me if you have more questions. Thanks and regards.